Known as Rhinolast in the UK
Top brand choice
Strength137mcg 140 doses 22ml
We guarantee the lowest price on all of our prescription products. If you find your medications cheaper at any other recognized licensed mail order pharmacy, we will not only match their price, we will beat it by 25% of the difference. It is our 125% price match guarantee!
Example: If you find a product on Canada Drugs Direct for $50.00 and find the same product for $40.00 at another mail order pharmacy, we will provide you with a $12.50 discount, bringing your total to $37.50.
To get the discount please make sure to mention the price match to the customer service team when they call to collect payment for your order. Or call toll free at 1-888-904-8467 to place the order through the phone.
Terms & Conditions of Program
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.
Chemical Name AZELASTINE (a-ZEL-as-teen)
Astelin is an antihistamine which is used to treat hay fever and allergy symptoms including runny nose, sneezing, and itchy nose.
Dispensed from a jurisdiction where this item is approved for sale.
Follow the directions for using this medicine provided by your doctor. This medicine is to be used in the nose. This medicine comes with a patient information leaflet. Read it carefully. Ask your doctor, nurse, or pharmacist any questions that you may have about this medicine. STORE THIS MEDICINE at room temperature in a tightly-closed container, away from heat and light. IF YOU MISS A DOSE OF THIS MEDICINE, use it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule.
DO NOT EXCEED THE RECOMMENDED DOSE without checking with your doctor. If your symptoms do not improve or if they become worse, check with your doctor. THIS MEDICINE MAY CAUSE DROWSINESS. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. Ask your doctor or pharmacist if you have questions about which medicines cause drowsiness. Avoid getting this medicine in your eyes. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any allergy medicine or any medicines that contain antihistamines. FOR WOMEN IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby.